# SDR F3LA202505080224

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 27,948 hours, 12,081 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P2721
- Condition: Overserviced
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT. ODOR FORM COMPLETED.   FOUND APU OIL OVERSERVICED PERFORMED APU OIL DRAINAGE IAW AMM SUBTASK 49-90-00-617-060-A. PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A.NO FURTHER ODOR FOUND. AC OKAY FOR SERVICE. /END/.
